I apologize in advance for the graphic nature of this post but im so scared about whats happening to me.

My boyfriend and I had sex using a condom on May 31st.
Suddenly the next day, yesterday and today (June 3) ive been bleeding dark almost black blood. Its not a lot of blood its like the amount you get when youre perhaps on the last 1-2 days of your period. Its not tacky its just liquid so it seeps into fabric without clotting on top and dries easily. Im on birth control pills and ive missed 2 days (not 2 days straight but with a few days between the 2x's i didnt take the pill). This is my third month of taking BCPs and nothing like this has ever happened. I still have about a week and a half's worth of BCPs more to go until i take the placebo/dud pills. I havent felt bloating or cramps or burning or itching at all. I am trying to avoid going to the doctor because im 17 and my mom doesnt know im sexually active so asking her for a random Gyno appointment (which i have gone to before with my mom but for different reasons aka she doesnt know i get paps she thinks i get checked for infections and other things that can happen to a non sexually active teen) would ring bells that i aint no virgin anymore.

What is happening to me? Has this ever happened to you? Have you ever heard of this happening before? Help!
Did you find this post helpful?
First Helper GoldSilverPlatinum
|

replied June 3rd, 2008
Me too!
I'm in a similar situation - and I also apologize for the length of my post, but everyone seems to think your whole background is important.

I am 22, I have been sexually active since 18 and on the pill constantly since 17. I do have a current sexual partner; we always use condoms. I've always been prone to yeast infections.

The recent history is that for the past few months, I kept getting my period earlier and earlier, so a month ago I decided, "I'm going to go off my pills for the rest of the pack, let my body have its period whenever it pleases, and then start the new pack when I normally would have." My period started immediately and went normally, but since then (3 weeks) I have had this brown discharge! Like the above poster, it is dark brown, almost black, not sticky or clumpy, odorless, although I am having a bit of itchiness (however, given my history with yeast infections, I suspect this to be from wearing pantyliners for a month straight).

I would believe that it was blood, but I would be extremely surprised if this was pregnancy-related; is it possible that my body has all this built-up old blood that the Pill was preventing from escaping, and that's all this is?
|
Did you find this post helpful?

User Profile
replied June 4th, 2008
Especially eHealthy
For the first 3 months or so that you're on the pill, it's normal to have some spotting.

And honeslty, (squirrel) if you stop taking your pill, that will mess up your cycle because of the abrupt change in hormones- and explains the spotting as well. It might just be that it's time for a pill change. It's not built up blood or anything, just change in the hormone levels and your body readjusting.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...